# SDR IPXA1667723

- Difficulty date: July 7, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N341UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37861
- System (JASC): 3150 · Central Warning
- Part: Instrument Panel
- Condition: Smoke
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G

## Discrepancy

AT 10000 FT ON ARRIVAL, A 3.5 SEC STREAM OF SMOKE BILLOWED UP FROM THE UPPER EICAS SCREEN DEFINITE ACRID ODOR LIKE IT MAY BE ELECTRIC BUT THEN IT DISAPPATED AND DID NOT RETURN.  GAINED ACCESS TO AREA RWD OF INST PANEL THRU P1-3 P2, AND P3-1 PANELS FOUND NO INDICATION OF DAMAGE TO WIRING OR TO DUCTING.NO OTHER OBVIOUS  DAMAGE NOTED.  REINSTALLED INST PANELS REF. AMM 31-31-01 & 31-41-01-6 AC OK TO CONTINUE IN SERVICE.
